# SDR C2XA06SH069

- Difficulty date: June 21, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135ER
- Aircraft serial: 166
- Aircraft time: 12,433 hours, 12,434 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14551196001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CORROSION DAMAGE WAS DISCOVERED ON STR 20L BETWEEN FRAME 59 AND 60.  MAINTENANCE REMOVED CORROSION AND REPAIRED STR 20L BETWEEN FRAME 59 AND 60 IAW EC5310-01388.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
